Keenan Kidwell

Office: RLM 13.150
Phone: 512-475-9138
Email: kkidwell at math dot utexas dot edu
The University of Texas at Austin
Department of Mathematics RLM 8.100
2515 Speedway Stop C1200
Austin, TX 78712-1202


I am an Assistant Professor of Instruction in the department of mathematics at The University of Texas at Austin. From August of 2014 to May of 2017, I was a Zorn Postdoctoral Fellow at Indiana University.

I received my Ph.D. at The University of Texas at Austin in May of 2014 under the supervision of Mirela Çiperiani.

My mathematical interests include the classical and p-adic Langlands programs, p-adic Galois representations, nonarchimedean geometry, and Iwasawa theory.



During the summer session of 2023, I am teaching M 328K (introduction to number theory).


On the structure of Selmer groups of p-ordinary modular forms over Z_p-extensions

Journal of Number Theory, Vol. 187 (2018), 296-331


Unitary completions of locally algebraic and locally analytic principal series of p-adic GL_2

International Journal of Number Theory, Vol. 12, No. 7 (2016), 1765-1781


Other Mathematical Writings

On p-adic representations of G_{Q_p} with open image

This note includes some results (with indications of proofs) on the existence of (p-local) p-adic Galois representations with open image.


Mathematical Links

During the academic year 2015-2016, Matthias Strauch and I organized a conference, The p-adic Langlands Program and Related Topics, which took place May 16-20, 2016. The website below is for the conference and contains a link to videos of all of the talks.

P-adic Langlands Program and Related Topics
ArXiv Math.NT MathSciNet Number Theory Conferences